# SDR K11A2022081800156

- Difficulty date: August 18, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N311GT
- Make and model: Boeing 737-4K5
- Aircraft serial: 26316
- Aircraft time: 62,929 hours, 37,388 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Part number: 100012701
- Part serial: 0435
- Condition: Failed Insp
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: B, A

## Discrepancy

AT 340 (FL) FIRE WARNING FWD PIT, DECLARED EMERGENCY , STARTED DECENT TO KSTL, FIRE WARNING STOPPED AROUND FL 250, CONTINUED KSTL AND LANDED CORRECTIVE ACTION & OTHER PERTINENT INFORMATION:  R&R SDU BATTERIES S/N E16238 IAW SECURA PLANE TECH. AMM SUP 26-15-01, OPS CHECK IAW SECURA PLANE AMM SUP 26-15-00-7 OPS CK GOOD, NO DEFECTS. R&R CENTRAL CONTROL UNIT IAW SECURA PLANE TECH AMM SUP 26-15-01-2 OPS CK GOOD AT THIS TIME.
